# SDR SWAA2023010588282

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 37,350 hours, 22,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H AISLE LIGHTS BS 379 & 480 INOP.   R&R FWD LT BATTERY CHARGER AND BATTERY PACK IAW AMM 33-51-06. OPS GOOD.
